Common fixed point theorem in fuzzy metric space with special reference to occasionally weakly compatible mappings

Arihant Jain, Abhishek Sharma, Vandana Gupta, Ankita Tiwari

Abstract


The present paper deals with common fixed point theorem in Fuzzy metric space by employing the notion of occasionally weakly compatible mappings. Our result generalizes the recent result of  Singh et. al. [17].Keywords: Common fixed points, Fuzzy metric space, compatible maps, occasionally weakly compatible mappings and weak compatible mappings.

Full Text: PDF

How to Cite this Article:

Arihant Jain, Abhishek Sharma, Vandana Gupta, Ankita Tiwari, Common fixed point theorem in fuzzy metric space with special reference to occasionally weakly compatible mappings, J. Math. Comput. Sci., 4 (2014), 374-383

Copyright © 2014 Arihant Jain, Abhishek Sharma, Vandana Gupta, Ankita Tiwari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS